# SDR SIMA20160620005

- Difficulty date: June 20, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 39,003 hours, 35,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14521956001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT SILL HAS CORROSION AROUND FWD NUTPLATE.  REMOVED CORROSION FROM SERVICE DOOR, AROUND SILL AND NUTPLATE, REPLACED IAW SRM 51-40-09.
